# SDR FDEA202109272420

- Difficulty date: September 27, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300*
- Aircraft serial: 579
- Aircraft time: 49,130 hours, 28,664 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D226550003
- Part serial: B749
- Condition: Failed
- Location: N/A
- Stage of operation: TO
- How discovered: C
- Nature of condition: S, S, S
- Precautionary procedure: K, K, K, K

## Discrepancy

PDIS  727     32-30  6830     27SEP21  BFM  OPEN  U  ON TAKEOFF GEAR WOULD NOT RETRACT WITH SYSTEM 1 OR  SYSTEM 2. QHR COMPLETED.   REMOVED AND REPLACED LT AND RT PITCH DAMPERS IAW AMM 32-11-15-04. ACCOMPLISHED 10   GEAR RETRACTION AND EXTENSION CHECKS  NO DEFECTS NOTED IAW AMM 32-31-00-05.  LT GEAR DAMPER P/N D22655000-3 S/N B749, RT GEAR DAMPER P/ND22655000-3 S/N 2081513
